Об одном расширении класса йордановых алгебр

И.Л. Кантор

Algebra i Logika (1989)

  • Volume: 28, Issue: 2, page 174-180
  • ISSN: 0373-9252

How to cite


Кантор, И.Л.. "Об одном расширении класса йордановых алгебр." Algebra i Logika 28.2 (1989): 174-180. <http://eudml.org/doc/187465>.

author = {Кантор, И.Л.},
journal = {Algebra i Logika},
keywords = {terminal algebra; conservative algebra; left quasi-identity},
language = {rus},
number = {2},
pages = {174-180},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Об одном расширении класса йордановых алгебр},
url = {http://eudml.org/doc/187465},
volume = {28},
year = {1989},

AU - Кантор, И.Л.
TI - Об одном расширении класса йордановых алгебр
JO - Algebra i Logika
PY - 1989
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 28
IS - 2
SP - 174
EP - 180
LA - rus
KW - terminal algebra; conservative algebra; left quasi-identity
UR - http://eudml.org/doc/187465
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.